Statistical stability for equilibrium states

Jorge Milhazes Freitas, Mike Todd

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We consider multimodal interval maps with at least polynomial growth of the derivative along the critical orbit. For these maps Bruin and Todd showed the existence and uniqueness of equilibrium states for the potential φ{symbol}t: x →tlog{pipe}Df(x){pipe}, for t close to 1. We show that for certain families of this type of maps the equilibrium states vary continuously in the weak* topology, when we perturb the map within the respective family. Moreover, in the case t D 1, when the equilibrium states are absolutely continuous with respect to Lebesgue, we show that the densities also vary continuously in the L1-norm.

Original languageEnglish
Pages (from-to)317-321
Number of pages5
JournalSpringer Proceedings in Mathematics
Publication statusPublished - 2011


Dive into the research topics of 'Statistical stability for equilibrium states'. Together they form a unique fingerprint.

Cite this